This work is licensed under a
Creative Commons Attribution 4.0 International License
 Arokiarani, K. Balachandran, M. Ganster, Regular generalized locally closed sets and RGL-continuous functions, Indian J. Pure Appl. Math. 28(5) (1997) 661-670.
 K. Balachandran, P. Sundaram, H. Maki, Generalized locally closed sets and GLC- continuous functions, Indian J. Pure Appl. Math. 27 (1996) 235-244.
 K. Balachandran, Y. Gnanambal, P. Sundaram, On generalized locally semi-closed sets and GLSC-continuous functions, Far East J. Math. Sciences. 5 (1997) 189-200.
 S.S. Benchalli, P.G. Patil, P.M. Nalwad, Generalized -closed sets in topological spaces, J. New Results Sci. 7 (2014) 7-14.
 C.J.R. Borges, On extensions of topologies, Canad. J. Math. 19 (1967) 474-487.
 N. Bourbaki, General topology part I, Addison Wesley, Reading, Mass, (1966).
 J. Dontchev, On sub maximal spaces, Tamkang J. Math. 26 (1995) 253-260.
 M. Ganster, I.L. Reilly, Locally closed sets and LC-continuous functions, Internal J. Math. Math. Sci. 12 (1989) 417-424.
 Y. Gnanambal, Studies on generalized pre-regular closed sets and generalization of locally closed sets, Ph. D Thesis, Bharathiar University, Coimbatore, (1998).
 C. Kuratowski, W. Sierpinski, Sur les differences deux ensembles fermes, Tohoku Math. J. 20 (1921) 22-25.
 N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly. 70 (1963) 36-41.DOI: https://doi.org/10.2307/2312781
 O. Njastad, On some classes of nearly open sets, Pacific. J. Math. 15 (1965) 961-970.DOI: https://doi.org/10.2140/pjm.1965.15.961
 P.G. Patil, Some new weaker forms of locally closed sets in topological spaces, Inter. J. Math. Comp. Appl. Res. 3 (2013) 249-258.
 A. Pushpalatha, Studies on generalizations of mappings in topological spaces, Ph. D Thesis, Bharathiar University, Coimbatore, (2000).
 M. Shaik John, A study on generalizations of closed sets on continuous maps in topological spaces and bitopological spaces, Ph. D Thesis, Bharathiar University, Coimbatore, (2002).
 M. Stone, Applications of the theory of boolean rings to general topology, Trans. Amer. Math. Soc. 41(3) (1937) 375-381.
 M. Stone, Absolutely FG spaces, Proc. Amer. Math. Soc. 80(3) (1980) 515-520.DOI: https://doi.org/10.1090/s0002-9939-1980-0581017-0
 P. Sundaram, Studies on generalizations of continuous maps in topological spaces, Ph. D Thesis, Bharathiar University, Coimbatore, (1991).